# SDR R61A20100215

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 15,515 hours, 11,336 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Pin
- Condition: Corroded
- Location: Nlg
- Part time: 15,515 hours, 11,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT AND RT PINTLE PINS ON NOSE LANDING GEAR.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT PINTLE PINS PER THE EMB AMM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK.  (LT PIN P/N 170-70424-001 AND RT PIN PN 170-70425-001).
